Jump to content

Shampoo After Hair Transplant


Recommended Posts

  • Regular Member

It's been 3 weeks since i had my HT (FUE 2400 Grafts). I'm not bald but have diffused thinning in the whole frontal zone. And when they did FUE, they didn't shave it completely. Just buzzed it down to 1 cm.

 

The Clinic gave me an organic shampoo to be used for the first 2-3 weeks. They told me that once the scabs are gone, i can return to my normal shampoo routine. But i have read here many people recommend to keep using baby shampoo for the first 2-3 months as it's very mild to the scalp.

 

I was using Regenepure DR and NT on alternate days (One day DR and next Day NT). What do guys guys suggest i should do now. Keep using Regenepure or try some baby shampoo

Edited by falco123
typo
Link to comment
Share on other sites

  • Senior Member

I've been using California Baby Super Sensitive shampoo on my recipient site since my HT four-and-a-half months ago.

 

California Baby | Natural & Organic Products | Super Sensitive Shampoo & Bodywash

 

It's expensive, but oh so gentle. ;) I'll keep using it until 12 months. I use Regenepure DR & NT on my native hair.

3,425 FUT grafts with Dr Raymond Konior - Nov 2013

1,600 FUE grafts with Dr Raymond Konior - Dec 2018

Link to comment
Share on other sites

  • Senior Member

You know, I did pretty on with Regenix for about 2-3 months post-HT.. it was very mild yet an effective cleanser... just what the doctor (Parsa Mohebi) ordered.. literally.

 

you can read more about it on Dr Mohebi's blog if u are so inclined

Hair Restoration Blog » Blog Archive Dr. Parsa Mohebi Reviews Regenix » Hair Restoration Blog

Paulygon is a former patient of Dr. Parsa Mohebi

 

My regimen includes:

HT #1 2710 grafts at Parsa Mohebi Hair Restoration in Los Angeles in 2012

Rogaine foam 2x daily, since 2012 (stopped ~10/2015)

Finasteride 1.25mg daily, since 2012 (stopped ~12/2015)

 

HT #2 3238 grafts at Parsa Mohebi Hair Restoration in Los Angeles in Jun. 2016

Started Rogaine and Propecia in July. 2016 after being off of them for about a year.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...